# SDR DLM11970116

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 2540 · Lavatories
- Part: Faucet
- Part number: 675735
- Condition: Leaking
- Location: Lav M
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH A/P ON, WHEN FLIGHT SPOILERS WERE EXTENDED TO FULL, THE AIRCRAFT ROLLED LEFT TOWARD 30 DEGREE BANK.  SPOILERS DON'T APPEAR TO EXTEND AT 1/3 AND 2/3 POSITION.  AILERON TRIM WAS JAMMED DURING APPROACH, WILL NOT MOVE FROM ZERO POSITION. GROUND SPOILERS DID NOT EXTEND ON LANDING.  FOUND ICE BUILDUP IN RIGHT WHEEL WELL IN AREA OF CONTROL CABLES.  WATER LEAK FROM LAV -M ABOVE.  REPLACED WATER FAUCET IN LAV-M.
